zbMATH — the first resource for mathematics

Perturbation theory of duality in vector optimization via the abstract duality scheme. (English) Zbl 0615.49007
The perturbation theory of duality has been usually constructed with help of the theory of conjugate functions. In this paper, unlike the traditional method, two kinds of perturbation duality in vector optimization are suggested on the basis of an abstract duality scheme. This approach is much simpler than the one using a generalization of conjugate functions in the vector case. It gives, however, almost the same or, in some cases, stronger results. The classical Fenchel duality is also generalized for maximizing a sum of a (instead of \(n=2\) in other works) concave functions. The only mathematical tool is separation of n convex sets.

49N15 Duality theory (optimization)
49K40 Sensitivity, stability, well-posedness
90C31 Sensitivity, stability, parametric optimization
90C25 Convex programming
Full Text: EuDML
[1] A. Auslender: Optimization, méthodes numerique. Masson, Paris 1976. · Zbl 0326.90057
[2] I. Ekeland, R. Temam: Analyse convex et problemes variationnels. Dunod, Paris 1974.
[3] J. V. Outrata, J. Jarušek: Duality theory in mathematical programing and optimal control. Supplement to Journal Kybernetika volume 20 (1984) and 21 (1985), 120 pages.
[4] A. Ya. Azimov: Theorems of duality for multiobjective problems. Dokl. Akad. Nauk SSSR 280 (1985), 1, 11-15. In Russian.
[5] Tran Quoc Chien: Duality in vector optimization, I: abstract duality scheme. Kybernetika 20 (1984), 4, 304-313. · Zbl 0556.49010 · eudml:27982
[6] Tran Quoc Chien: Duality and optimality conditions in abstract concave maximization. Kybernetika 21 (1985), 2, 108-117. · Zbl 0569.90086 · eudml:27955
[7] Tran Quoc Chien: Duality Theory in Vector Optimization. Ph.D. Thesis, Charles University, Prague 1985. · Zbl 0579.90091 · eudml:28603
[8] Tran Quoc Chien: Fenchel-Lagrange duality in vector fractional programming via the abstract duality scheme. Kybernetika 22 (1986), 4, 299-319. · Zbl 0616.90081 · eudml:27529
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.